# SDR 00104

- Difficulty date: August 13, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24221
- Aircraft time: 15,094 hours, 13,475 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, ATTEMPTED NORMAL GEAR EXTENSION BUT HYDRAULIC PRESSURE WAS TO LOW TO EXTEND THE GEAR. EXTENDED GEAR USING EMERGENCY GEAR PROCEDURE AND LANDED WITH NO PROBLEM. FOUND RT ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE LEAKING. REMOVED AND REPLACED HOSE ASSEMBLY. LEAK AND OPS CHECKS GOOD.
